# SDR UALA2011021400768

- Difficulty date: February 13, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 77,670 hours, 12,565 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78691
- Condition: Inoperative
- Location: Seat 31ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31AB EMERGENCY INOP.   REPLACED LIGHT, OP CHECK NORMAL.
